Logo Studenta

Describe the most common skin reactions caused by drugs and their treatments. Urticaria and angioedema Erupciones exantemáticas or rashes cutáneos ...

Describe the most common skin reactions caused by drugs and their treatments.
Urticaria and angioedema
Erupciones exantemáticas or rashes cutáneos
Exantema fijo
Eritema multiforme
Urticaria and angioedema are characterized by the appearance of inflammatory papules (hives or wheals) that affect the superficial dermis, of variable size and location, and usually pruritic. In 40% of cases, it is associated with angioedema, a process in which inflammation is located in the subcutaneous cellular tissue and deep dermis, causing more burning, pain, and tingling sensations than itching.
Erupciones exantemáticas or rashes cutáneos are similar to an infectious exanthem. The rash can take on various patterns: maculopapular, morbiliform, roseoliform, or scarlatiniform. The rash usually disappears a few days after the drug is discontinued, but if the drug is continued, it can lead to exfoliative dermatitis.
Exantema fijo is virtually pathognomonic of drug hypersensitivity. The lesions usually appear 2-3 hours after drug administration and are usually preceded by a significant burning, pain, or itching sensation. They are one or more circumscribed plaques, initially erythematous and later becoming violaceous in color. The lesions usually resolve 2-3 weeks after the drug is discontinued, leaving a residual hyperpigmented macule that may disappear over time or persist for life.
Eritema multiforme is characterized by the polymorphism of its lesions that can start as erythematous or purpuric macules that rapidly evolve into urticarial papules. These papules can increase in size or coalesce, taking on a polycyclic appearance. The concentric color and morphology alterations give rise to the typical target or iris lesions, but they are not always present. The lesions usually present in successive outbreaks for 3-5 days, persist for 1-3 weeks, and then resolve, leaving residual hyperpigmentation.
Todavía no tenemos respuestas

¿Sabes cómo responder a esa pregunta?

¡Crea una cuenta y ayuda a otros compartiendo tus conocimientos!


✏️ Responder

FlechasNegritoItálicoSubrayadaTachadoCitaCódigoLista numeradaLista con viñetasSuscritoSobreDisminuir la sangríaAumentar la sangríaColor de fuenteColor de fondoAlineaciónLimpiarInsertar el linkImagenFórmula

Para escribir su respuesta aquí, Ingresar o Crear una cuenta.

User badge image

Preguntas relacionadas

Materiales relacionados

35 pag.
TFM-L 288

Gimn Comercial Los Andes

User badge image

Dayro Sabalza

22 pag.
no_44_seguridad_manejo_animales_preparacion_alimentos

Gimn Comercial Los Andes

User badge image

Dayro Sabalza

12 pag.
y5454s12

Gimn Comercial Los Andes

User badge image

Dayro Sabalza

55 pag.
tavogar,337027-164580-1-CE

Gimn Comercial Los Andes

User badge image

Dayro Sabalza

Materiales recientes

Preguntas recientes